
Corlyz P Syrup
Manufacturer
Amliser Health Care Private Limited
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Key Information
Short Description
Corlyz P Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Corlyz P Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Corlyz P Syrup may be taken with or without food, but it is better to take it at a fixed time.
How it works
Corlyz P Syrup is a combination of three medicines:
Quick Tips
Corlyz P Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. May cause excessive drowsiness when consumed with alcohol. Should not be taken with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Should be used with caution in pregnant and breastfeeding women.
Related Medicines

Wincold Junior Cold Relief Syrup

Gaurin Plus Syrup

Ralcidin Syrup

Paramist Syrup

Mathicold Syrup

Acukold Syrup

Corylate Plus Syrup

Welminic-P 125mg Gluten Free Syrup

Jucold Syrup
